You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on Backward Recurrence Algorithms
F. W. J. Olver and D. J. Sookne
Mathematics of Computation
Vol. 26, No. 120 (Oct., 1972), pp. 941-947
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005879
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An algorithm is given for the computation of the recessive solution of a second-order linear difference equation, based upon a combination of algorithms due to J. C. P. Miller and F. W. J. Olver. A special feature is automatic and rigorous control of truncation error. The method is illustrated by application to the well-used example of the Bessel functions $J_r(x)$.
Mathematics of Computation © 1972 American Mathematical Society